ICD-9 Diagnosis Code 965.4

Pois-arom analgesics NEC

Diagnosis Code 965.4

ICD-9: 965.4
Short Description: Pois-arom analgesics NEC
Long Description: Poisoning by aromatic analgesics, not elsewhere classified
This is the 2014 version of the ICD-9-CM diagnosis code 965.4

Code Classification
  • Injury and poisoning
    • Poisoning by drugs, medicinals and biological substances (960-979)
      • 965 Poisoning by analgesics, antipyretics, and antirheumatics

Information for Medical Professionals

Convert to ICD-10 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

  • Accidental acetaminophen and dextropropoxyphene poisoning
  • Accidental acetaminophen poisoning
  • Accidental overdose of aromatic analgesic
  • Accidental overdose of non-opiate analgesics
  • Accidental paracetamol and dextropropoxyphene overdose
  • Accidental paracetamol overdose
  • Accidental poisoning by acetanilide
  • Accidental poisoning by aromatic analgesic
  • Accidental poisoning by phenacetin
  • Acetaminophen and dextropropoxyphene poisoning
  • Acetaminophen and dextropropoxyphene poisoning of undetermined intent
  • Acetaminophen overdose
  • Acetaminophen overdose of undetermined intent
  • Acetaminophen poisoning of undetermined intent
  • Acetanilide poisoning
  • Intentional acetaminophen and dextropropoxyphene poisoning
  • Intentional paracetamol and dextropropoxyphene overdose
  • Intentional paracetamol overdose
  • Intentional paracetamol poisoning
  • Paracetamol and dextropropoxyphene overdose
  • Paracetamol and dextropropoxyphene overdose of undetermined intent
  • Phenacetin poisoning
  • Poisoning by acetaminophen
  • Poisoning by aromatic analgesic

Previous Code
Previous Code 965.1
Next Code
965.5 Next Code